Morales, J. R. and Rojas, E. M. (2020) Generalized Ψ-Geraghty-quasi contractions in b-metric spaces. Miskolc Mathematical Notes, 21 (1). pp. 273-286. ISSN 1787-2413
|
Text
2951.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2020.2951
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 27 Jul 2020 07:42 |
Last Modified: | 27 Jul 2020 07:42 |
URI: | http://real.mtak.hu/id/eprint/111747 |
Actions (login required)
Edit Item |